Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 12, NWS Miami, FL

April 26, 2020Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 26, 2020, 12:29 PM EDT for Palm Beach County, Florida. It was in force for 61 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2020, 12:29 PM EDT (16:29 UTC)
Expired
Apr 26, 2020, 1:30 PM EDT
In force
61 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

What was reported inside it

TimeReportWhereRemark
Apr 26, 1:00 PM EDTHAIL 1The Acreage, FLBROADCAST MEDIA REPORTED AND RELAYED PHOTOS OF QUARTER SIZE HAIL IN THE ACREAGE.
Apr 26, 1:08 PM EDTHAIL 12 Nne Riviera Beach, FLCORRECTS TIME: A REPORT RELAYED BY BROADCAST MEDIA, REPORT OF QUARTER SIZE HAIL IN LAKE PARK.
Apr 26, 1:08 PM EDTHAIL 1Palm Beach Gardens, FLA BROADCAST MEDIA REPORT/ PHOTOS OF QUARTER SIZED HAIL IN PALM BEACH GARDENS.
Apr 26, 1:09 PM EDTTSTM WND DMGRoyal Palm Beach, FLESTIMATED 60+ MPH WINDS. TREES DOWN AND NICKEL SIZE HAIL. LOCATED ON ROYAL PALM BEACH BLVD IN LOXAHATCHEE. TIME ESTIMATED FROM RADAR.
Apr 26, 1:10 PM EDTTSTM WND DMG2 Nw Haverhill, FLA HAM RADIO OPERATOR REPORTED TREES DOWN AND POWER OUTAGES NEAR THE INTERSECTION OF OKEECHOBEE BLVD AND N JOG ROAD.
Apr 26, 1:10 PM EDTTSTM WND DMG4 Ne The Acreage, FLA HAM RADIO OPERATOR RELAYED A REPORT OF TREE DAMAGE LOCATED AT THE INTERSECTION OF NORTHLAKE BLVD AND IBIS BLVD.
Apr 26, 1:10 PM EDTHAIL 0.7Riviera Beach, FLBROADCAST MEDIA REPORTS DIME SIZE HAIL IN RIVERA BEACH.
Apr 26, 1:10 PM EDTHAIL 13 Sw Riviera Beach, FLREPORT VIA TWITTER OF QUARTER SIZE HAIL NEAR BALLPARK OF THE PALM BEACHES.
Apr 26, 1:13 PM EDTHAIL 12 Ne The Acreage, FLSMALL DENTS TO ROOFS OF CARS. SMALL BRANCHES DOWN.
Apr 26, 1:15 PM EDTTSTM WND DMG1 Ene West Palm Beach, FLREPORTS OF WIRES DOWN IN THE AREA OF ROYAL PINCIANA WAY AND COCOANUT ROAD.
Apr 26, 1:18 PM EDTHAIL 0.753 Sw Jupiter, FLREPORT FROM MPING: DIME SIZE HAIL.
Apr 26, 1:19 PM EDTTSTM WND DMG1 Sse Haverhill, FLPOWER LINE DOWN. TIME ESTIMATED FROM RADAR. PBI LOCATED NEARBY REPORTED 62 KT / 71 MPH GUST AT THIS TIME.
Apr 26, 1:19 PM EDTTSTM WND GST 712 Ese Haverhill, FLA THUNDERSTORM WIND GUST OF 71 MPH/ 62 KNOTS WAS REPORTED BY THE ASOS STATION KPBI WEST PALM BEACH.
Apr 26, 1:22 PM EDTTSTM WND GST 642 Sse Riviera Beach, FLA THUNDERSTORM WIND GUST OF 64 MPH/ 56 KNOTS REPORTED BY THE WXFLOW MESONET STATION XMGN MANGONIA PARK.
Apr 26, 1:24 PM EDTTSTM WND DMG1 N Palm Beach, FLPOWER LINES DOWN NEAR ROYAL POINCIANA WAY AND COCOANUT ROW. TIME ESTIMATED FROM RADAR.
Apr 26, 1:27 PM EDTTSTM WND GST 611 Nne West Palm Beach, FLA THUNDERSTORM WIND GUST OF 61 MPH / 53 KNOTS WAS REPORTED BY THE WEATHERBUG MESONET SITE WTPBH LOCATED AT WPB FIRE STATION 1.
Apr 26, 1:35 PM EDTTSTM WND GST 62Riviera Beach, FLA THUNDERSTORM WIND GUST OF 62 MPH/ 54 KNOTS WAS RECORDED BY THE WEATHERBUG MESONET SITE RVRPB LOCATED AT THE RIVERA BEACH EOC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1566 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS52 KMFL 261629
SVRMFL
FLC099-261730-
/O.NEW.KMFL.SV.W.0012.200426T1629Z-200426T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1229 PM EDT Sun Apr 26 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Palm Beach County in southeastern Florida...

* Until 130 PM EDT.

* At 1228 PM EDT, a severe thunderstorm was located near Canal Point,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Jupiter and Palm Beach
  Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2650 8003 2661 8075 2696 8061 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 1628Z 273DEG 22KT 2682 8056 

HAIL...1.00IN
WIND...60MPH
 
$$

Frye
3 follow-up statements
686 
WWUS52 KMFL 261643
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1243 PM EDT Sun Apr 26 2020

FLC099-261730-
/O.CON.KMFL.SV.W.0012.000000T0000Z-200426T1730Z/
Palm Beach FL-
1243 PM EDT Sun Apr 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

At 1243 PM EDT, a severe thunderstorm was located 9 miles northwest
of Lion Country Safari Park, or 11 miles east of Canal Point, moving
east at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter and Palm Beach
Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2692 8003 2650 8003 2659 8063 2695 8043
TIME...MOT...LOC 1643Z 273DEG 22KT 2682 8046 

HAIL...1.00IN
WIND...70MPH
 
$$

HVN
612 
WWUS52 KMFL 261705
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
105 PM EDT Sun Apr 26 2020

FLC099-261730-
/O.CON.KMFL.SV.W.0012.000000T0000Z-200426T1730Z/
Palm Beach FL-
105 PM EDT Sun Apr 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

At 105 PM EDT, a severe thunderstorm was located near The Acreage, or
10 miles north of Wellington, and is nearly stationary.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter and Palm Beach
Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2692 8003 2650 8003 2659 8063 2695 8043
TIME...MOT...LOC 1705Z 273DEG 22KT 2681 8031 

HAIL...1.00IN
WIND...70MPH
 
$$

HVN
222 
WWUS52 KMFL 261715
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
115 PM EDT Sun Apr 26 2020

FLC099-261730-
/O.CON.KMFL.SV.W.0012.000000T0000Z-200426T1730Z/
Palm Beach FL-
115 PM EDT Sun Apr 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

At 115 PM EDT, a severe thunderstorm was located over The Acreage, or
8 miles west of Palm Beach Gardens, moving east at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth and Riviera
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2656 8003 2674 8025 2693 8024 2692 8003
TIME...MOT...LOC 1715Z 273DEG 22KT 2681 8024 

HAIL...1.00IN
WIND...70MPH
 
$$

Frye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:09 AM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Apr 26, 9:09 AM EDT, 3 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
909 AM EDT Sun Apr 26 2020

...Morning Forecast Update...

.Update...
Convection to the north and south of the CWA with activity across
the Keys and just north of the Lake Okeechobee region. Looking at
the CIN values, this really explains the story with good
inhibition across the region. Convection is forecast to breakout
later this afternoon as the cap breaks by virtue of insolation.
CAMs are mixed with HRRR being more bullish across the eastern
metro. ARW is a bit more conservative so we'll blend between the
two and go with POPs slightly higher along the Atlantic. As for
severe potential, bulk shear is far less than the last couple of
days, still the values support a conditional threat. At this time,
gusty winds seem to be the highest potential (albeit still
limited) with favorable ThetaE Diffs, especially across the Lake
region and east coast. Small hail isn't impossible as we currently
have a hail producer in the MLB area just to our north, but
overall with the lackluster shear, expect small hail to be the
exception rather than the rule.

&&

.Prev Discussion... /issued 712 AM EDT Sun Apr 26 2020/

..12z Aviation Update...

Aviation...
Mostly VFR conditions through this cycle. Rain chances looks a
little less today than the last couple...with only VCs in for now.
Can't rule out a brief drop into MVFR with heavy rainfall, but
pinpointing the timing and location are a bit uncertain as of now.
A cold front will move southward tonight and transition winds from
a westerly or southwesterly direction to a northwest or northerly
direction.

Prev Discussion... /issued 300 AM EDT Sun Apr 26 2020/

Discussion...

Short Term (Today - Monday night)...

Models depict a decaying boundary over SoFlo, with still enough
associated low level moisture to support additional showers and a few
thunderstorms today. Meanwhile, latest sfc analysis maps show
another frontal boundary over northern Florida, with its parent
trough/low complex over the PHI/PA region.

NBM and individual global models have backed down a bit regarding
overall coverage and intensity of weather today for SoFlo, with
basically highest POPS in the 30 percent range this afternoon as the
enhanced lifting/instability associated with the decaying boundary
has very much exhausted itself in the past 24 hours. HURR and other
local model families also brought down POPs and overall coverage for
this afternoon. However, 00Z MFL sounding still carries 1.6 PWATS
and decent lapse rate/vertical shear profiles, enough for sustaining
at least scattered showers and a few afternoon storms.

With prevailing SW flow today, expect convection to favor the
eastern half of SoFlo, including the Atlantic metro areas. Main
hazards will again be brief periods of gusty winds, lightning, and
torrential rains. Can not rule out the possibility of a stray small
hail event with the strongest cells.

For this evening, models migrate the aforementioned trough/low
complex into the NW Atlantic and pushing the associated frontal
boundary further south through the Florida peninsula, and clearing
SoFlo by Monday early in the morning. A drier air mass will descend
upon the area in the wake of the FROPA, with high pressure
establishing across the region. Winds veer to the NNW/N by Monday
afternoon, supporting the drier and slightly cooler air advection
from the north, and dropping POPs into single digits. Thus, expect a
very nice day weather-wise on Monday with afternoon highs remaining
in the low-mid 80s.

Long Term (Tuesday-Saturday):

Dry and relatively stable air mass will dominate most of the long
term with high pressure firmly establishing across the region. Model
soundings depict PWATS of around half an inch through mid week, with
generally benign weather conditions with no significant rain, along
with afternoon temps remaining a little cooler than in the past
weeks.

By Thursday, long range models insist in developing a long wave
trough, which migrates across the E CONUS while pushing an
associated cold front into the Florida peninsula. Winds should begin
veering over SoFlo to a more SE/S flow ahead of the front, along
with increasing moisture and instability. This will result in
another round of showers and slight chances of storms for the end of
the work week, followed by another period of drier weather next
weekend.

Marine...
Southwest winds will continue today across the coastal waters as a
decaying boundary stalled over the region slowly retreats southward.
Winds will then shift to a more northwesterly/northerly direction
through Monday as a secondary front races through the peninsula and
clears the area during the evening/overnight hours. Expect scattered
showers and a few thunderstorms through this afternoon. The strongest
cells may produce waterspouts and/or gusty winds and seas locally.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  87  67  81  67 /  30  20   0   0
Fort Lauderdale  87  70  82  69 /  30  20   0   0
Miami            88  71  85  69 /  30  20   0   0
Naples           84  67  85  64 /  30  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update...28/Frye
Hazardous weather outlook, Apr 26, 12:24 PM EDT, 5 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1224 PM EDT Sun Apr 26 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
270430-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1224 PM EDT Sun Apr 26 2020

...Strong Thunderstorms Possible Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Thunderstorms possible today for most of South
Florida. Main hazards with any thunderstorm are gusty winds, hail,
frequent lightning, and locally heavy rainfall.

Wind: The strongest storms will be capable of producing wind gusts
of 50 mph or higher.

Hail: The strongest storms will be capable of producing quarter size
hail.

Waterspouts: Waterspouts are possible over Lake Okeechobee and all
the coastal waters of South Florida with any of the showers and
thunderstorms today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Low relative humidities in the mid 20s to lower 30s on Monday and
Tuesday will result in elevated fire weather conditions over the
Interior and West Coast of South Florida.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Apr 26, 10:09 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1009 AM EDT SUN APR 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     1 SE NORTH NAPLES       26.21N 81.75W
04/25/2020                   COLLIER            FL   BROADCAST MEDIA

            DELAYED REPORT... A REPORT FROM NBC2 FORT
            MYERS WITH VIDEO FROM THE PUBLIC OF STORM
            DAMAGE ASSOCIATED WITH A THUNDERSTORM.
            REPORTS OF TREE LIMBS DOWN AND A LANAI HAD
            SCREENS TORN NEAR THE INTERSECTION OF
            BRYNWOOD PRESERVE LANE AND LIVINGSTON ROAD
            IN NAPLES. TIME ESTIMATED VIA RADAR.

&&

KELLY
Special weather statement, Apr 26, 10:46 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Miami FL
1046 AM EDT Sun Apr 26 2020

FLZ063-066-261545-
Hendry FL-Glades FL-
1046 AM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 1145 AM
EDT...

* At 1045 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles northwest of Muse, or 16
  miles northwest of Labelle, moving east at 15 mph. Additional
  strong storms were located around Lake Okeechobee as well as Moore
  Haven.

* Dime size hail and winds in excess of 45 mph possible with this
  storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2699 8090
      2695 8100 2689 8100 2687 8091 2677 8092
      2677 8157 2703 8156 2703 8127 2712 8127
      2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1445Z 265DEG 14KT 2695 8159

Frye
Special weather statement, Apr 26, 11:19 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
1119 AM EDT Sun Apr 26 2020

FLZ063-066-070-261615-
Hendry FL-Inland Collier County FL-Glades FL-
1119 AM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...HENDRY
AND SOUTHWESTERN GLADES COUNTIES UNTIL 1215 PM EDT...

* At 1119 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Felda, or 9 miles east of
  Lehigh Acres, moving east at 20 mph.

* Dime size hail and wind gusts up to 50 mph possible with this
  storm.

* Locations impacted include...
  Clewiston, Labelle, Montura, Immokalee, Port La Belle, Felda,
  Devils Garden, Keri and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2676 8088 2643 8088 2643 8156 2678 8157
TIME...MOT...LOC 1519Z 255DEG 16KT 2662 8149

Frye
Special weather statement, Apr 26, 11:49 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
1149 AM EDT Sun Apr 26 2020

FLZ063-066-067-261645-
Hendry FL-Inland Palm Beach County FL-Glades FL-
1149 AM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRY AND GLADES
COUNTIES UNTIL 1245 PM EDT...

* At 1149 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Ortona, or 9 miles south of
  Palmdale, moving east at 25 mph.

* Dime size hail and wind gusts up to 50 mph possible with this
  storm.

* Locations impacted include...
  Clewiston, Labelle, Moore Haven, Lakeport, Palmdale, Port La Belle,
  Ortona, Muse, Harlem and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2702 8097 2697 8095 2695 8100 2689 8100
      2687 8091 2681 8088 2662 8087 2674 8157
      2703 8156
TIME...MOT...LOC 1549Z 275DEG 23KT 2680 8128

Frye
Special weather statement, Apr 26, 12:00 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
1200 PM EDT Sun Apr 26 2020

FLZ067-068-168-261700-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1200 PM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PALM BEACH COUNTY UNTIL
100 PM EDT...

* At 1200 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Canal Point, moving east at 25
  mph.

* Dime size hail and wind gusts up to 50 mph possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
  Glade, Palm Beach, Pahokee, Tequesta, South Bay, Juno Beach, Canal
  Point, North Palm Beach, Lake Park, Port Of Palm Beach, North
  County Airport, Juno Ridge, The Acreage, Fremd Village-Padgett
  Island, Loxahatchee Groves and Mangonia Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2676 8003 2669 8075 2698 8069 2702 8065
      2702 8063 2696 8061 2696 8014 2697 8014
      2697 8003
TIME...MOT...LOC 1600Z 255DEG 21KT 2695 8059

Frye
Special weather statement, Apr 26, 12:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
1223 PM EDT Sun Apr 26 2020

FLZ066-069-070-261730-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
1223 PM EDT Sun Apr 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLIER COUNTY UNTIL 130
PM EDT...

* At 1223 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles west of Naples Park, or 9
  miles northwest of Naples, moving east at 25 mph.

* Dime size hail and wind gusts of 50 to 55 mph possible with this
  storm.

* Locations impacted include...
  Naples, Marco Island, Chokoloskee, Ave Maria, Golden Gate Estates,
  Everglades City, Plantation Island, Carnestown, Belle Meade,
  Orangetree, Golden Gate, East Naples, Lely Resort, Copeland, Big
  Corkscrew Island, Vineyards, Royal Palm Hammock, Naples Park, Marco
  Island Airport and Naples Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
      2638 8166 2638 8127 2623 8127 2574 8132
      2594 8182 2600 8184
TIME...MOT...LOC 1623Z 273DEG 22KT 2623 8192

Frye

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:42 PM EDTSpecial Marine WarningMFL48 min
Apr 25, 9:27 PM EDTSpecial Marine WarningMFL48 min
Apr 26, 12:28 AM EDTSpecial Marine WarningMFL47 min
Apr 26, 1:14 AM EDTSpecial Marine WarningMFL32 min
Apr 26, 1:44 AM EDTSpecial Marine WarningMFL46 min
Apr 26, 2:29 AM EDTSpecial Marine WarningMFL46 min
Apr 26, 10:46 AM EDTSpecial Weather StatementMFLGlades59 min
Apr 26, 10:53 AM EDTSpecial Marine WarningMFL67 min
Apr 26, 11:19 AM EDTSpecial Weather StatementMFLHendry56 min
Apr 26, 11:41 AM EDTSpecial Marine WarningMFL94 min
Apr 26, 11:49 AM EDTSpecial Weather StatementMFLGlades56 min
Apr 26, 11:57 AM EDTSpecial Marine WarningMFL63 min
Apr 26, 12:00 PM EDTSpecial Weather StatementMFLPalm Beach60 min
Apr 26, 12:04 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry41 min
Apr 26, 12:23 PM EDTSpecial Weather StatementMFLCollier67 min
Apr 26, 12:33 PM EDTSpecial Marine WarningMFL87 min
Apr 26, 12:36 PM EDTSevere Thunderstorm WarningMFLGlades39 min
Apr 26, 12:40 PM EDTSevere Thunderstorm WarningMFLCollier50 min
Apr 26, 12:44 PM EDTSpecial Weather StatementMFLHendry61 min
Apr 26, 12:55 PM EDTSpecial Marine WarningMFL65 min
Apr 26, 12:56 PM EDTSpecial Marine WarningMFL64 min
Apr 26, 1:10 PM EDTSpecial Weather StatementMFLHendry65 min
Apr 26, 1:23 PM EDTSpecial Marine WarningMFL97 min
Apr 26, 1:24 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach33 min
Apr 26, 1:24 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe41 min
Apr 26, 1:43 PM EDTSpecial Weather StatementMFLBroward77 min
Apr 26, 1:52 PM EDTSpecial Marine WarningMFL83 min
Apr 26, 1:54 PM EDTSpecial Marine WarningMFL67 min
Apr 26, 1:55 PM EDTSpecial Marine WarningMFL65 min
Apr 26, 2:04 PM EDTSpecial Weather StatementMFLCollier, Monroe41 min
Apr 26, 2:41 PM EDTSpecial Marine WarningMFL94 min
Apr 26, 2:55 PM EDTSpecial Weather StatementMFLMiami-Dade95 min
Apr 26, 2:57 PM EDTSevere Thunderstorm WarningMFLBroward34 min
Apr 26, 3:03 PM EDTSpecial Marine WarningMFL87 min
Apr 26, 3:29 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Apr 26, 3:29 PM EDTSpecial Marine WarningMFL91 min
Apr 26, 3:52 PM EDTSpecial Weather StatementMFLMiami-Dade53 min
Apr 26, 3:57 PM EDTSpecial Marine WarningMFL93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.